# SDR DALA2023062905230

- Difficulty date: June 28, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,197 hours, 42,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 OVERHEAD EXIT SIGN AT ROW 26 DAMAGED. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER B757 AMM 33-51 OPS CKS OK. (4934229)
